# SDR DALA1211171201

- Difficulty date: February 24, 2011
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 60,569 hours, 8,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 31-41FG ARE INOPERATIVE.  CHARGER WAS REPLACED AND LIGHT ASSEMBLY AT 39FG.
